Medicine Overview of V 2 Plus Tablet
V 2 Plus Tablet is used for pain relief
. It relieves pain in conditions like headache, mild migraine, muscle pain, joint pain, dental pain, osteoarthritis, rheumatoid arthritis or period pain.
Side Effects of V 2 Plus are Nausea, Vomiting, Stomach pain, Indigestion, Heartburn, Loss of appetite, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. V 2 Plus Tablet is to be taken with food.
V 2 Plus Tablet is a combination of three medicines: Diclofenac, Paracetamol / Acetaminophen and Serratiopeptidase which relieve pain. Diclofenac is a non-steroidal antiinflammatory drug (NSAID) and Paracetamol / Acetaminophen is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation, and promotes healing.
In Depth Information on V 2 Plus Tablet
V 2 Plus Tablet related warnings
Taking Diclofenac+Paracetamol / Acetaminophen+Serratiopeptidase with alcohol can cause liver damage.
WEIGH RISKS VS BENEFITS
V 2 Plus Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
No information is available on the use of V 2 Plus Tablet during lactation. Please consult your doctor.
Do not drive unless you are feeling well.
V 2 Plus Tablet may cause headaches, blurred vision, dizziness or drowsiness in some patients. This may affect your ability to drive.
V 2 Plus Tablet should be used with caution in patients with kidney disease. Dose adjustment of V 2 Plus Tablet may be needed. Please consult your doctor.
V 2 Plus Tablet should be used with caution in patients with liver disease. Dose adjustment of V 2 Plus Tablet may be needed. Please consult your doctor.
However, the use of V 2 Plus Tablet is not recommended in patients with severe liver disease and active liver disease.
User Submitted Feedback For V 2 Plus Tablet
Patients taking V 2 Plus Tablet What are you using V 2 Plus Tablet for?
Survey Participants: 1
“The following are the results of on-going survey on 1mg.com for V 2 Plus Tablet. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about V 2 Plus Tablet
V 2 plus is a combination of three medicines: Diclofenac, Paracetamol, and Serratiopeptidase. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that causes pain and inflammation.
Q. Is it safe to use V 2 plus?
Yes, V 2 plus is safe to use in most of the patients, however, in some patients, it may cause common unwanted side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea. Inform your doctor as soon as possible if you experience any persistent problem due to the medication.
Q. Can I stop taking V 2 plus when my pain is relieved?
V 2 plus is usually used for a short-term and can be discontinued when the pain is relieved. However, V 2 plus should be continued if you are advised by your physician to do so.
Q. Can the use of V 2 plus cause nausea and vomiting?
Yes, the use of V 2 plus can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of V 2 plus cause dizziness?
Yes, the use of V 2 plus can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for some time or until you feel better. Do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of V 2 plus?
The use of V 2 plus is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take V 2 plus with vitamin B complex?
V 2 plus can be taken with vitamin B-complex preparations. V 2 plus helps to relieve pain and vitamin B-complex can help to correct the vitamin deficiency that might be causing your symptoms.
Q. Can I take V 2 plus for stomach pain?
No, V 2 plus preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of V 2 plus cause damage to kidneys?
No, taking higher than the recommended dose of V 2 plus can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Yes, V 2 plus does expire. Please check the expiry date written on the pack of this medicine. Do not use V 2 plus after the expiry date.
One of the following vendor pharmacies will deliver V 2 Plus Tablet: BJR, BBN, OWP, NSL, DLY, AMH, AVB, SWA, NPH, UHP, RRP, ALY, AYU, ANP, RHW, FRM, OLT, JSL, HBV, PHN, DLP, EAN, FIP, RPP, AXM, DPP, AVS, JIV, ENP, THP, SCH, SBA, STS, VSL, BDI, NTB, SLC, SLN, BMJ, GGL, NLG, AYN, SVH, NTL, ESY, JBT, AVL, GNC, KIM, MKT, RGH, OIP, BAP, SMN, QLF, AGT, PNQ, LHP, ANS, NNP, ANT, PVP, GBL, IPP, VHP, AHP, RAC, MLC, UVD, AMR, TFP, NDP, BTM, PNT, ZEL, RVC, BJP, JVO, PHC, KIS, CLT, DPL, DFP, BRC, SDM, MPC, RHL, ATP, SNH, GHR, DRA, ABP, GLM, CMC, JJE, VOP, ZVP, HTS, SRG, SDE, SHN, NLP, SSI, VDH, HPC, ADT, HNP, HLT, HSM, IMC, EPS, BHS, HEX, VJS, UPA, MAP, EVP, HSP, QTM, PSF, AAY, SMS, BNA, DHR, ARD, TAT, JVN, SPF, RKS, GDA, ALC, KLC, PWN, KHC, HCP, KHD, RHS, SGH, MAX, MKS, CMD, OBS, MJT, KMC, XMX, PLT, SSS, BLP, WAD, OHM, VTR, MDH, AYM, SHG, SCP, SIO, BNT, MAK, NAS, NVL, GMA, SNG, EQN, GFL, IPL, SJP, 4IT, RDR, NVY, FGH, RSA, NXG, VSC, LMS, EEC, STA, MDO, MIP, BSN, WHL, SWP, YMI, GTC, WDE, SHD, DYG, INC, AAR, SPD, PPR, IAD, RPI, BLS, SGC, DYL, PTP, KHH, WHP, VRS, HIP, ATL, NEO, SAA, LCC, TRP, BNC, BHA, PRC, DAO, OMV, BGS, DHP, USF, ZPR, HPP, OWN, MBP, 1MH, PRT, DZY, HZF, BHP, PEN, DVH, CRN, PRN, GPP, GPT, GEO, HMP, PMA, TOM, TNH, AFT, DGN, CPK, BLE, HAT, ASP, SAF, MRS, APS, RSS, RUS, PTI, BHM, MAM, HWS, UMP, KNH, EMB, MSD, RDH, RWP, RTL, WPL, BAL, PRL, SHC, WSI, SVS, HGI, BIO, LHA, 9MM, SBL, JHC, BBS, GLD, TSS, VNS